| Model Number |
470500-13 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted radical transvesical surgical procedure, when the gas hose was connected, the pressure blew out the inlet pin of the seal; it was then switched to the other seal and it blew out again.The customer used another accessory and proceeded with the case.The procedure was completed.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.A review of the provided image was performed.The universal seal pictured showed a broken luer fittings.